MathSciNet Relay Station
MathSciNet bibliographic data
MR715886 (85b:05021) 05A17 (05B15 17B10)
Proctor, Robert A. Shifted plane partitions of trapezoidal shape. Proc. Amer. Math. Soc. 89 (1983), no. 3, 553–559.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement